Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 281-296.

Value distributions of entire functions in regions of small growth

David Drasin

Full-text: Open access


Research partially supported by (U.S.) National Science Foundation. The author also thanks the Royal Institute of Technology, Stockholm, for its hospitality and support during much of the preparation of this paper.

Article information

Ark. Mat., Volume 12, Number 1-2 (1974), 281-296.

Received: 14 May 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1974 © Institut Mittag-Leffler


Drasin, David. Value distributions of entire functions in regions of small growth. Ark. Mat. 12 (1974), no. 1-2, 281--296. doi:10.1007/BF02384764.

Export citation


  • Ahlfors, L., Sario, L., Riemann Surfaces, Princeton, 1960.
  • Cartwright, M., Integral Functions, Cambridge, 1956.
  • Goldberg, A., Ostrowski, I. V., The distribution of values of meromorphic functions (in Russian), Nauka, Moscow, 1970.
  • Hyllengren, A., Valiron deficient values for meromorphic functions in the plane, Acta Mathematica 124 (1970), pp. 1–7.
  • Lehto, O., Virtanen, K. I., Quasikonforme Abbildungen, Springer, 1965.
  • Levin, B., Distribution of zeros of entire functions, A.M.S. Translation, Vol. 5, 1964.
  • Valiron, G., Directions de Borel des fonctions méromorphes Memorial des sci. math. 89 (1938).